| Model Number |
4.5PCF |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
04/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 4.5pcf, 4.5pcf 4.5mm id paed med cuffed x1 (lot#:unknown), 4.5pcf, 4.5pcf 4.5mm id paed med cuffed x1 (lot#:unknown), 4.5pcf, 4.5pcf 4.5mm id paed med cuffed x1 (lot#:unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the tracheostomy cannula's pilot line had leak based on the video provided during use.The trach was replaced.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo and video were av ailable for evaluation.Visual inspection noted a tracheostomy tube filled with a red liquid.It was observed there was a leakage near to the flange.It was reported that the tracheostomy cannula's pilot line had leak during use.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, the tracheostomy cannula pilot line had leaks during homecare usage with a pediatric patient.The trach was replaced.